MathSciNet Relay Station
MathSciNet bibliographic data
MR1379164 (96k:60217) 60J80
Dawson, D.; Li, Y.; Mueller, C. The support of measure-valued branching processes in a random environment. Ann. Probab. 23 (1995), no. 4, 1692–1718.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement